Sign up for a WebBoard account Sign Up Keyword Search Search Calendar Calendar More Options... Options
Chat Rooms Chat Help Help News News Log in to WebBoard Log in Not Logged in
Show tree view Topic
Go to previous topicPrev Topic
Author Message
nunez67

nunez67

Total Messages 1

Subject:Fatigue after treatment ends

What can be done about cancer related fatigue that continues after treatment has ended? Once one has tried the obvious avenues of enough sleep, a good diet, plenty of exercise and stress reduction, what can a cancer patient do to have more energy?


Posted: 04 Apr 2008 03:27 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
skshort

skshort

Total Messages 36

Subject:Fatigue after treatment ends

Cancer Related Fatigue can linger even several months after treatment is completed. If you are already doing the things you mention below, and if you have no other medical problems esp. high blood pressure; we give our patients psychostimulant drugs (example Provigil and Ritalin) This is assuming that patients have no reversible problems that's causing fatigue. Non pharmacologic interventions are; exercise, sleep hygiene, relaxation and self hypnosis, is with pain- accupuncture, etc. If you are a patient at MDAnderson and want a full evaluation from our clinic, just ask you attending to write a referral to the fatigue clinic.

Thank you,

Rosalie.


Posted: 07 Apr 2008 05:01 PM
Left Button SpacerSend user an email email|View user's profile profileRight Button Spacer
 
 
 
Go to previous topicPrev Topic

 
go

Log In Options